# SDR DALA1119620666

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 65,735 hours, 30,497 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND THE EMERGENCY PATH LIGHTS FROM ROWS 28 TO 37 INOPERATIVE.  MAINTENANCE REPAIRED THE WIRING NEAR SEAT 27F.  OPERATIONAL CHECK WAS GOOD.
